# SDR USAA991459

- Difficulty date: January 17, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 355, 363, 365
- Part time: 28,666 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND 36 INCHES TOTAL SEAT TRACK HAS CORROSION BEYOND LIMITS, FROM BS 355, BS 363 AND BS 365, 12 FT SECTION REMOVED AND REPLACED.  CORROSION LEVEL 1.  REMOVED AND REPLACED PASSENGER SEAT TRACK, MAJOR REPAIR PER SRM 53-00-52 FIG 101.  (M)
